# SDR 20001004AP007

- Difficulty date: June 17, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N355QS
- Make and model: Boeing 727-21
- Aircraft serial: 19257
- System (JASC): 2610 · Detection System
- Part: Bulb
- Part number: 355
- Condition: Failed
- Location: Nr 2 Smoke Det
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 749 - SLC - NR 2 CARGO SMOKE DETECTOR WILL NOT TEST.  GAINED ACCESS TO NR 2 SMOKE DETECTOR UNIT, RELAMPED TEST AND BEAM BULBS.  (M)
